MathSciNet Relay Station
MathSciNet bibliographic data
MR186973 (32 #4428) 41.10
Sallay, M. Über ein Interpolationsverfahren. (German) Magyar Tud. Akad. Mat. Kutató Int. Közl. 9 1965 607–615 (1965).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement